Translator Disclaimer
March 2014 Multitype branching Brownian motion and traveling waves
Yan-Xia Ren, Ting Yang
Author Affiliations +
Adv. in Appl. Probab. 46(1): 217-240 (March 2014). DOI: 10.1239/aap/1396360111

Abstract

In this article we study the parabolic system of equations which is closely related to a multitype branching Brownian motion. Particular attention is paid to the monotone traveling wave solutions of this system. Provided with some moment conditions, we show the existence, uniqueness, and asymptotic behaviors of such waves with speed greater than or equal to a critical value c̲ and nonexistence of such waves with speed smaller than c̲.

Citation

Download Citation

Yan-Xia Ren. Ting Yang. "Multitype branching Brownian motion and traveling waves." Adv. in Appl. Probab. 46 (1) 217 - 240, March 2014. https://doi.org/10.1239/aap/1396360111

Information

Published: March 2014
First available in Project Euclid: 1 April 2014

zbMATH: 1303.60077
MathSciNet: MR3189056
Digital Object Identifier: 10.1239/aap/1396360111

Subjects:
Primary: 60J80
Secondary: 35C07

Rights: Copyright © 2014 Applied Probability Trust

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.46 • No. 1 • March 2014
Back to Top